# SDR FDEA202503140410

- Difficulty date: March 14, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N880FD
- Make and model: Boeing 777F28
- Aircraft serial: 32967
- Aircraft time: 57,604 hours, 9,124 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Zone 600 Slat
- Component: Slat, Boeing
- Component part number: 114W2100110
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING NO.8 SLAT OUTER SKIN FOUND CRACKED AT 51 IN TO IB EDGE. RH WING NO.8 SLAT OUTER SKIN AT 51 INCH TO I/B EDGE CRACK AREA REPAIRED AS PER B777   SRM51-10-02-0G,51-20-01-0G,51-20-05-0G,51-40-02-0G,51-40-05-0G,51-40-08-0G,57-43-01-2R REPAIR   13 REV:47.5 AND EA G-5750-T0382384 P1 TITLE:WING-FLIGHT SURFACES-RH WING #8 SLAT OUTER   SKIN CRACK AT STIFFENER B/W ISS218 & ISS241.REFER TO WRI:57506024 FOR WORK   DETAILS.THIS IS A MAJOR REPAIR PER GMM6-2-100.
